# SDR UPS97424514

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Loss
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ATB - NR 1 ENGINE IFSD DUE TO LOSS OF ENG OIL NR 1 ENGINE SHUT DOWN AT 13,000 FEET FOR LOSS OF OIL TO 1 GAL PILOTS LOW OIL PRESS LIGHT ON AND OIL TEMP AT 140 DEGREES.  REMOVED NR 1 ENGINE PER T/C 5000, TRIM AND RAN ENG PER T/C 5016, 5025 ALSO INSTALLED ENGINE PER T/C 5000 ALL SYSTEMS CK'D GOOD M/M 71-00-00.
